# SDR RAIA970215

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contl
- Part number: 428891
- Condition: Loose Pin
- Location: Cockpit
- Part time: 2,278 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 7749 - DURING TAXI, BRAKING ACTION WAS LOST WITH ANTI-SKID TURNED ON.  MAINTENANCE RESECURED LOOSE PIN ON THE ANTI-SKID CONTROL UNIT.  (M)
